设为首页
加入收藏
姓名 刘霞 行政职务
系别 大学数学教学部 职称 副教授
办公电话 E-mail 201810120@oamail.gdufs.edu.cn
  • 个人简介
  • 科研成果
  • 所获荣誉
  • 教授课程
  •   刘霞,广东外语外贸大学2022世界杯对战名单 五级副教授。2006年毕业于中南大学,研究生学历。长期从事差分方程的理论和应用方面的研究工作。近些年在《J.Nonlinear Sci.Appl.》、《J.Appl.Math.Comput》、《J.NONLINEAR.SCI.APPL》、《Mediterr.J.Math.》、《Bull.Malays.Math》、《Acta Math.Hungar.》等国内外著名学术刊物上发表学术论文40多篇,被SCI、EI索引40篇,主持国家自科青年项目1项,主持省自科面上项目1项,主持教育厅项目1项和参加省部级以上科研项目多项。

      研究领域和方向:应用数学 差分方程

  • 1. Xia Liu*Tao Zhou, Haiping Shi, Existence of periodic solutions with prescribed minimal period of a 2nth-order discrete system, Open Mathematics,(17), 1392-1399, 2019.SCI收录)一类B

    2. Tao Zhou, Xia Liu*Haiping Shi, Wenliang Zong, Multiplicity results of breathers for discrete nonlinear Schrödinger equations, Electronic Journal of Differential Equations,2019(27), 1-12, 2019.SCI收录)一类B

    3. Xia Liu*Tao Zhou, Haiping Shi, Existence and multiple solutions to a discrete fourth order boundary value problem, Advances in Difference Equations,2018(427), 1-13, 2018.SCI收录)一类B

    4. Xia Liu*Tao Zhou, Haiping Shi, Boundary value problems of a discrete generalized beam equation via variational methods, Open Mathematics,(16), 1412-1422, 2018.SCI收录)一类B

    5. Xia Liu*Tao Zhou, Haiping Shi, Yuhua Long, Wenliang Zong, Periodic solutions with minimal period for fourth order nonlinear difference equations, Discrete Dynamics in Nature and Society,2018, 1-7, 2018. SCI收录)一类B

    6. Tao Zhou, Xia Liu*Haiping Shi, Existence of solutions to boundary value problems for a class of difference systems, International Journal of Nonlinear Sciences and Numerical Simulation,19(5), 531-537, 2018.  SCI收录)一类B

    7. Xia Liu*Tao Zhou, Haiping Shi, Existence and nonexistence of solutions for fourth-order nonlinear difference boundary value problems via variational methods, Discrete Dynamics in Nature and Society,2018, 1-9, 2018.SCI收录)一类B

    8. Xia Liu*Tao Zhou, Haiping Shi, Existence of periodic solutions with prescribed minimal period for a fourth order nonlinear difference system, Journal of Applied Mathematics and Informatics,36(5-6), 491-504, 2018.SCI收录)一类B

    9. Xia Liu*Tao Zhou, Haiping Shi, Existence of solutions to boundary value problems for a fourth-order difference equation, Discrete Dynamics in Nature and Society,2018, 1-9, 2018.SCI收录)一类B

    10. Xia Liu*Tao Zhou, Haiping Shi. Existence of homoclinic orbits for a higher order difference system. Journal of Nonlinear Sciences and Applications, 10(4), 1842-1853, 2017.SCI收录)一类A

    11. Xia Liu*, Yuanbiao Zhang, Haiping Shi, Xiaoqing Deng. Periodic and subharmonic solutions for fourth-order nonlinear difference equations. Applied Mathematics and Computation, 236(1), 613-620, 2014. SCI收录

    12. Xia Liu*Yuanbiao Zhang, Haiping Shi, Xiaoqing Deng. Periodic solutions for fourth-order nonlinear functional difference equations. Mathematical Methods in the Applied Sciences, 38(1), 1-10, 2015. SCI收录

    13. Xia Liu*Yuanbiao Zhang, Haiping Shi. Nonexistence and existence results for a class of fourth-order difference Dirichlet boundary value problems. Mathematical Methods in the Applied Sciences, Mathematical Methods in the Applied Sciences, 38(4), 691-700, 2015. SCI收录

    14. Xia Liu*, Yuanbiao Zhang, Haiping Shi. Nonexistence and existence results for a fourth-order p-Laplacian discrete mixed boundary value problem.  Mediterranean Journal of Mathematics, 12(2), 419-432, 2015. SCI收录

    15. Xia Liu*, Yuanbiao Zhang, Haiping Shi, Nonexistence and existence results for a 2th-order discrete mixed boundary value problem, Revista de la Real Academia de Ciencias Exactas Fisicas y Naturales Serie A-Matematicas, 109(2), 303-314, 2015. SCI收录

    16. Xia Liu*, Yuanbiao Zhang, Haiping Shi, Existence of periodic solutions for a class of nonlinear difference equations, Qualitative Theory of Dynamical Systems, 14(1), 51-69, 2015. SCI收录

    17. Haiping Shi, Xia Liu*, Yuanbiao Zhang, Xiaoqing Deng. Existence of periodic solutions of fourth-order nonlinear difference equations. Revista de la Real Academia de Ciencias Exactas Fisicas y Naturales Serie A-Matematicas, 108(2), 811-825, 2014.SCI收录

    18. Xia Liu*Tao Zhou, Haiping Shi. Multiplicity results of ground state solutions for the discrete nonlinear Schrodinger equations with unbounded potentials. Electronic Journal of Differential Equations, 2017(38), 1-9, 2017. SCI收录

    19.Xia Liu*Tao Zhou, Haiping Shi. Existence of homoclinic orbits for a class of nonlinear functional difference equations. Electronic Journal of Differential Equations, 2016(315), 1-10, 2016. SCI收录

    20. Xia Liu*Yuanbiao Zhang, Xiaoqing Deng. Nonexistence and existence results for a fourth-order p-Laplacian discrete Neumann boundary value problem. Bulletin of the Malaysian Mathematical Sciences Society, 39(1), 87-101, 2016. SCI收录

    21. Xia Liu*,Yuanbiao Zhang, Haiping Shi, Xiaoqing Deng. Existence of periodic solutions for a 2nth-order difference equation involving p-Laplacian. Bulletin of the Malaysian Mathematical Sciences Society, 38(3), 1107-1125, 2015. SCI收录

    22. Xia Liu*, Haiping Shi, Yuanbiao Zhang. On the nonexistence and existence of solutions for a fourth-order discrete Dirichlet boundary value problem. Quaestiones Mathematicae, 38(2), 203-216, 2015. SCI收录

    23. Xia Liu*, Yuanbiao Zhang, Haiping Shi. Periodic and subharmonic solutions for a 2nth-order nonlinear difference equation. Hacettepe Journal of Mathematics and Statistics, 44(2), 357-368, 2015. SCI收录

    24. Xia Liu*, Yuanbiao Zhang, Haiping Shi. Existence and nonexistence results for a fourth-order discrete Dirichlet boundary value problem. Hacettepe Journal of Mathematics and Statistics,  44(4), 855-866, 2015. SCI收录

    25. Xia Liu*, Yuanbiao Zhang, Haiping Shi. Nonexistence and existence results for a class of fourth-order difference Neumann boundary value problems. Indagationes Mathematicae-New Series, 26(1), 293-305,2015. SCI收录

    26. Xia Liu*, Yuanbiao Zhang, Haiping Shi, Homoclinic orbits of second order nonlinear functional difference equations with Jacobi operators, Indagationes Mathematicae-New Series, 26(1), 75-87,2015. SCI收录

    27. Haiping Shi, Xia Liu*, Yuanbiao Zhang. Homoclinic orbits of second-order nonlinear difference equation. Electronic Journal of Differential Equations, 2015(150), 1-16, 2015. SCI收录

    28. Xia Liu*, Yuanbiao Zhang, Haiping Shi. Periodic and subharmonic solutions for fourth-order p-Laplacian difference equations. Electronic Journal of Differential Equations, 2014(2), 1-12, 2014. SCI收录

    29. Xia Liu*, Yuanbiao Zhang, Haiping Shi, Existence and nonexistence results for a fourth-order discrete Neumann boundary value problem, Studia Scientiarum Mathematicarum Hungarica, 51(2), 186-200, 2014. SCI收录

    30. Xia Liu*, Yuanbiao Zhang, Haiping Shi. Periodic and subharmonic solutions for 2nth-order p-Laplacian difference equations. Journal of Contemporary Mathematical Analysis-Armenian Academy of Sciences, 49(5), 223-231, 2014. SCI收录

    31. Xia Liu*, Haiping Shi, Yuanbiao Zhang. Nonexistence and existence of solutions for a fourth-order discrete mixed boundary value problem. Proceedings of the Indian Academy of Sciences-Mathematical Sciences, 124(2), 179-191, 2014. SCI收录32. Xia Liu*, Yuanbiao Zhang, Haiping Shi. Existence and Nonexistence results for a 2n-th order p-Laplacian discrete Dirichlet boundary value problem. Journal of Contemporary Mathematical Analysis-Armenian Academy of Sciences, 49(6), 287-295, 2014. SCI收录

    33. Haiping Shi, Xia Liu*, Yuanbiao Zhang, Nonexistence and existence results for a 2nth-order discrete Dirichlet boundary value problem, Kodai Mathematical Journal, 37(2), 492-505, 2014. SCI收录

    34. Xia Liu, Yuanbiao Zhang, Haiping Shi*. Existence and multiple solutions for discrete Dirichlet boundary value problems via variational methods. University Politehnica of Bucharest Scientific Bulletin-Series A-Applied Mathematics and Physics, 75(2), 47-56, 2013. SCI收录

    35. Xia Liu, Haiping Shi*, Yuanbiao Zhang. Existence of periodic solutions of second order nonlinear p-Laplacian difference equations. Acta Mathematica Hungarica, 133(1), 148-165, 2011. SCI收录

    36. Xiaoqing Deng, Xia Liu*, Haiping Shi, Tao Zhou. Homoclinic orbits for second order nonlinear p-Laplacian difference equations.  Journal of Contemporary Mathematical Analysis-Armenian Academy of Sciences, 46(3), 17-28, 2011. SCI收录

    37. Xia Liu, Yuanbiao Zhang, Bo Zheng, Haiping Shi*. Periodic and subharmonic solutions for second order p-Laplacian difference equations. Proceedings of the  Indian Academy of Sciences-Mathematical Sciences, 121(4), 457-468, 2011. SCI收录

    38. Xia Liu, Haiping Shi*, Yuanbiao Zhang. Existence of periodic solutions of second order nonlinear p-Laplacian difference equations. Acta Mathematica Hungarica,  133(1), 148-165, 2011. SCI收录

    39. Xia Liu, Yuanbiao Zhang, Haiping Shi*. Existence theorems of periodic solutions for fourth-order nonlinear functional difference equations. Journal of Applied Mathematics and Computing, 42(1), 51-67, 2013. EI收录 

    40. Xia Liu, Yuanbiao Zhang, Haiping Shi*. Homoclinic orbits and subharmonics for second order p-Laplacian difference equations. Journal of Applied Mathematics and Computing, 43(1-2), 467-478, 2013. EI收录

  • 1、2011年、2014年、2015年三年指导学生参加高教杯全国大学生数学建模竞赛获本科组国家二等奖

    2、2010年指导大学生参加第二届全国大学生数学竞赛获国家二等奖

    3、2019年获广东外语外贸大学优秀科研业绩三等奖

    4、2020年被评为广东外语外贸大学优秀共产党员

    5、2018年-2020年担任广外公开学院国商系与采购管理系的督导

  • 《高等数学》、《微积分》、《概率论与数理统计》、《线性代数》、《数学分析》等

     

     

学院地址:中国广州市番禺区小谷围广州大学城广东外语外贸大学(南校区)院系楼154

联系电话:020-39326653  020-39326982          电子邮箱:gwstxy@gdufs.edu.cn

Copyright© 2018 GDUFS.  All Rights Reserved.